GEORGE J. BRODMERKEL JR., M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: I read with interest Fisher and associates' letter (1) of May 1983 on nifedipine and the possibility that it causes erythromelalgia.
Within the last month, a patient who was being treated with nifedipine, 10 mg four times a day, for alleviation of esophageal dysmotility associated pain reported the development of redness on both legs extending from the feet to the knees. She had discomfort, including warmness and a burning sensation. Discontinuation of therapy resulted in immediate amelioration of the symptoms and redness.
Because of the apparent benefit of nifedipine in the treatment of her esophageal pain, the
BRODMERKEL GJ. Nifedipine and Erythromelalgia. Ann Intern Med. 1983;99:415. doi: https://doi.org/10.7326/0003-4819-99-3-415_1
Download citation file:
Published: Ann Intern Med. 1983;99(3):415.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use